On the deformation quantization of coadjoint orbits of semisimple groups
NAGIOS: RODERIC FUNCIONANDO

On the deformation quantization of coadjoint orbits of semisimple groups

DSpace Repository

On the deformation quantization of coadjoint orbits of semisimple groups

Show simple item record

dc.contributor.author Fioresi, Rita
dc.contributor.author Lledó Barrena, María Antonia
dc.date.accessioned 2014-02-25T14:29:03Z
dc.date.available 2014-02-25T14:29:03Z
dc.date.issued 2001
dc.identifier.uri http://hdl.handle.net/10550/33308
dc.description.abstract In this paper we consider the problem of deformation quantization of the algebra of polynomial functions on coadjoint orbits of semisimple lie groups. The deformation of an orbit is realized by taking the quotient of the universal enveloping algebra of the Lie algebra of the given Lie group, by a suitable ideal. A comparison with geometric quantization in the case of SU(2) is done where both methods agree.
dc.relation.ispartof Pacific Journal of Mathematics, 2001, vol. 198 , num. 2, p. 411-436
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Fioresi, R. Lledó Barrena, María Antonia 2001 On the deformation quantization of coadjoint orbits of semisimple groups Pacific Journal of Mathematics 198 2 411 436
dc.subject Física
dc.title On the deformation quantization of coadjoint orbits of semisimple groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2014-02-25T14:29:03Z
dc.identifier.idgrec 093711

View       (244.4Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics